# SDR ASAA0110571

- Difficulty date: September 1, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS AT ROW 11 WERE SLOW TO RESPOND AND WOULD NOT EXTINGUISH.  REMOVED AND REPLACED BATTERY PACK P/N 8821004, AND REMOTE ASSEMBLY RECEIVER P/N 883200312, THEN LIGHTS TESTED NORMAL.  (M)
